# SDR IPXA2020092860743

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDING CEILING PANEL STICKING & BINDING.   DEFERRED L1 DOOR REF MEL 52-10-3-1-2-1 CONTROL NUMBER M721411 ASSIGNEDADJUSTED SLIDING PANEL AND PERFORMED OPERATIONAL TEST PER AMM 52-11-02-700-802.  ALL NORMAL.
